首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A switching rule for exponential stability of switched recurrent neural networks with interval time-varying delay
  • 本地全文:下载
  • 作者:Manlika Rajchakit ; Piyapong Niamsup ; Grienggrai Rajchakit
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:44
  • DOI:10.1186/1687-1847-2013-44
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper studies the problem for exponential stability of switched recurrent neural networks with interval time-varying delay. The time delay is a continuous function belonging to a given interval, but not necessarily differentiable. By constructing a set of argumented Lyapunov-Krasovskii functionals combined with the Newton-Leibniz formula, a switching rule for exponential stability of switched recurrent neural networks with interval time-varying delay is designed via linear matrix inequalities, and new sufficient conditions for the exponential stability of switched recurrent neural networks with interval time-varying delay via linear matrix inequalities (LMIs) are derived. A numerical example is given to illustrate the effectiveness of the obtained result.
  • 关键词:neural networks ; switching design ; exponential stability ; interval time-varying delays ; Lyapunov function ; linear matrix inequalities
国家哲学社会科学文献中心版权所有